# SDR VNAA202504020018

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 19,719 hours, 17,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: CC690391715
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHANNEL AND STRAP JOINT BTWN AFT FAIRING ACCESS PANEL 195DLJ196DR.  EVALUATED,VISUAL INSPECTION AFTER CLEANED ON STRAP AND CHANEL WAS PERFORMED PER CRJ 900 SRM 51-11-00-001-001-A01, CRJ 900 NDT MANUAL 51-20-009-210 AND CRJ900 SRM 53-00-00-101-001-A01, DUE TO CORROSION EXCEED ALLOWABLE DAMAGE, STRAP JOINT AND NO CRACKS ON CHANEL WAS FOUND AND STRAP WAS
REPLACED PER CRJ-900 SRM 51-42-13-001-001-A01.
